International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 265-272
Existence of periodic solutions for nonlinear Lienard systems
Department of Mathematics, Dong-A University, Pusan 604 714, Korea
Received 26 January 1993; Revised 29 March 1993
Copyright © 1995 Wan Se Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence and multiplicity of periodic solutions for nonlinear Lienard
System of the type
under various conditions upon the functions , and .